Universidad Complutense de Madrid
E-Prints Complutense

Positive semidefinite germs in real analytic surfaces.

Impacto

Downloads

Downloads per month over past year

Fernando Galván, José Francisco (2002) Positive semidefinite germs in real analytic surfaces. Mathematische Annalen, 322 (1). pp. 49-67. ISSN 0025-5831

[img] PDF
Restringido a Repository staff only

346kB

Official URL: http://www.springerlink.com/content/xna755ef01rqnjka/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

We find all real analytic surface germs in R3 on which every positive semidefinite function germ is a sum of squares (in fact, of two squares) of analytic function germs.


Item Type:Article
Uncontrolled Keywords:Sums of squares; Analytic rings; Analytic function germs; Positive semidefinite functions; Brieskorn singularity
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15237
Deposited On:17 May 2012 08:31
Last Modified:06 Sep 2018 14:51

Origin of downloads

Repository Staff Only: item control page